# SDR AWXA200200290

- Difficulty date: March 25, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 50,770 hours, 36,322 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65677758
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A CRACK WAS FOUND ON R/H INBOARD ANGLE AT THE LOWER FASTENER HOLE ON THE FRAME AT BS 616, WL 199. MAINTENANCE REMOVED CRACKED AREA OF INNER CHORD AND PERFORMED HFEC INSPECTION TO VERIFY CRACK IS CONTAINED. FABRICATED REPAIR ANGLE, FILLER, AND SHIM, AND INSTALLED REPAIR PARTS IAW AWA ER 03-5311-01143-DD1.
